# SDR DALA13015410944

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,242 hours, 47,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 1136 BETWEEN LONGERONS 27-28RT AT AFT CARGO COMPARTMENT.  THE FRAME CLIP WAS REMOVED, NEW FRAME ANGLE FABRICATED, AND INSTALLED IAW SRM 51-30-5.
